| Model Number |
SL-5637 |
| Medical Device Problem Code |
Device Slipped (1584)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a c-section (cesarean section), while closing the c-section scar, the surgeon tied the knot at the beginning of my running closing suture with no issues.The knot stayed tied and after running the whole c-section incision with no issues.After tying the knot at the end of the incision, with 6 to 8 knots, the surgeon cut the free string and then pulled the suture through the skin to bury the knot.The knots were fine until the surgeon washed the patient to put the adhesive bandages on.The surgeon noticed the end of the incision opened and the knot was unraveled so the surgeon had to close it again.There was no patient injury.